Article
Analysis of boundary value problems for pantograph equations with $\psi$-type fractional derivative and nonlocal conditions
Authors
, , and
Abstract
In this paper, we consider the existence and uniqueness of solutions to the nonlocal boundary value problem for pantograph equations involving $\psi$-type fractional derivative. With the help of properties of $\psi$-type fractional calculus, and fixed point methods, we derive existence and uniqueness results. Finally, an example is given to illustrate our theoretical results.
Keywords
$\psi$-fractional derivative, Boundary value problem, Existence, Fixed point, Nonlocal boundary conditions
Citation
Vivek, D., Elsayed, E. M., Kanagarajan, K., & Prasanth, J. (2020). Analysis of boundary value problems for pantograph equations with $\psi$-type fractional derivative and nonlocal conditions. Numerical and Computational Methods in Sciences and Engineering, 2(2), 43–48. https://doi.org/10.18576/ncmse/020202
D. Vivek, E. M. Elsayed, K. Kanagarajan and J. Prasanth, “Analysis of boundary value problems for pantograph equations with $\psi$-type fractional derivative and nonlocal conditions,” Numerical and Computational Methods in Sciences and Engineering, vol. 2, no. 2, pp. 43–48, 2020, doi: 10.18576/ncmse/020202.
Vivek D, Elsayed EM, Kanagarajan K, Prasanth J. Analysis of boundary value problems for pantograph equations with $\psi$-type fractional derivative and nonlocal conditions. Numerical and Computational Methods in Sciences and Engineering. 2020;2(2):43–48. doi:10.18576/ncmse/020202.
Vivek, D., Elsayed, E. M., Kanagarajan, K. and Prasanth, J. (2020), ‘Analysis of boundary value problems for pantograph equations with $\psi$-type fractional derivative and nonlocal conditions’, Numerical and Computational Methods in Sciences and Engineering, 2(2), pp. 43–48. Available at: https://doi.org/10.18576/ncmse/020202.
Vivek, D., et al. “Analysis of Boundary Value Problems for Pantograph Equations with $\psi$-type Fractional Derivative and Nonlocal Conditions.” Numerical and Computational Methods in Sciences and Engineering, vol. 2, no. 2, 2020, pp. 43–48. https://doi.org/10.18576/ncmse/020202.
Vivek, D., E. M. Elsayed, K. Kanagarajan, and J. Prasanth. “Analysis of Boundary Value Problems for Pantograph Equations with $\psi$-type Fractional Derivative and Nonlocal Conditions.” Numerical and Computational Methods in Sciences and Engineering 2, no. 2 (2020): 43–48. https://doi.org/10.18576/ncmse/020202.
Export citation
Published by: Engineering Journals


